Tingling in left ear
Jun 25, 2010
I have been on HIV meds now for 2 months and responding very well. Meaning I have very little side effects. I noticed today that I had tingling in my left ear(external) for most of the day. Should I be concerned or is this normal side effect?
Response from Dr. Henry
Tingling in ear is fairly common in general population and not a common side effect from HIV meds. A good ear/clinical evaluation is recommended if persists/worsens to look for factors contributing to the tingling. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Swollen Lymph Glands After Oral Sex On A Woman What Are The Chances Of HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
- Does Doxycycline Treat Stds?
- How Effective Are Swabs When Testing For An Std?
- Hydroxyurea Side Effects
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.